# SDR DXTA2018032600766

- Difficulty date: March 24, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N391QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500331
- Aircraft time: 1,935 hours, 1,492 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES WERE APPLIED EVENLY AFTER TOUCHDOWN. BRAKES APPEARED TO QUIT BELOW 40 KNOTS AND THEN STARTED WORKING AGAIN AT A SLOWER SPEED.   OVERALL BRAKES FEEL SOFT. SUP: COMPLIED WITH BRAKE ASSY GVI IAW AMM 32-41-60. NO LEAKS OR DEFECTS NOTED. COMPLIED WITH MAIN BRAKE SYSTEM FUNCTIONAL TEST IAW AMM 32-41-00. NO FAULTS OR DEFECTS NOTED. COMPLIED WITH NORMAL BRAKE AND EMERGENCY/ PARKING BRAKE SYSTEM BLEEDING IAW AMM 32-40-00. REMOVED AND SMALL AMOUNT OF AIR FROM BOTH BRAKE ASSEMBLIES. TAXIED AIRCRAFT AND TESTED BRAKES WITH NO DEFECTS NOTED.
